MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK XS SC LANCING DEVICE KIT

ROCHE DIAGNOSTICS COAGUCHEK XS SC LANCING DEVICE KIT
Catalog Number 08120242001
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's device was requested for investigation and a replacement product was sent to the customer.The investigation is ongoing.Section e3: occupation is patient/consumer.
 
Event or Problem Description
The customer alleged there was an issue with the coaguchek xs softclix lancet device.The lancet was properly seated within the softclix device, but the lancet needle was protruding past the end cap of the device.The issue occurred after the device was primed.After firing the device, the lancet no longer protruded.
 
Additional Manufacturer Narrative
The lancing device was received for investigation, without lancets.The reported failure of protruding lancets could not be confirmed during the investigation.The lancing device was tested with test lancets (lot u21a8) at 11 different pricking depth settings, for each attempt needle was correctly retracted, ejected, and produced a puncture hole.The lancing device could be primed and released without any problems and works within specifications.The lancing device was disassembled for investigation, but no abnormalities could be observed which could verify the customer's allegation.As the customer lancets are not available, no further investigation is possible.No increased cumulation of the alleged failure was identified for the affected production interval of the reported lot number.Medwatch fields d1, d2, d4, and h3 have been updated.

Brand Name
COAGUCHEK XS SC LANCING DEVICE KIT
Common Device Name
LANCING DEVICE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
BALDA MEDICAL GMBH & CO. KG
bergkichener str. 228
bad oeynhausen 32549
GM   32549
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key18265359
Report Number1823260-2023-03846
Device Sequence Number11735008
Product Code FMK
UDI-Device Identifier00365702702165
UDI-Public00365702702165
Combination Product (Y/N)Y
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number08120242001
Device Lot NumberBBI035
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/13/2023
Supplement Date Received by Manufacturer02/26/2024
Initial Report FDA Received Date12/05/2023
Supplement Report FDA Received Date02/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown